LIGHTLIKE HYPERSURFACES WITH PLANAR NORMAL SECTIONS IN R-1(4)


ERDOĞAN F. E. , YÜKSEL PERKTAŞ S.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.69, no.1, pp.336-346, 2020 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 69 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.31801/cfsuasmas.473923
  • Title of Journal : COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Page Numbers: pp.336-346

Abstract

In the present paper our aim is to investigate lightlike hypersurfaces of R-1(4) having degenerate or non-degenerate planar normal sections. Firstly, we prove that lightlike hypersurfaces in R-1(4) always have degenerate planar normal sections. Then we examine the conditions for lightlike hypersurfaces in R-1(4) to have non-degenerate planar normal sections and obtain some characterizations for such lightlike hypersurfaces.